# SDR DALA2025122309351

- Difficulty date: December 21, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N307DU
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55096
- Aircraft time: 14,236 hours, 6,540 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON AT RBL 40.0 CRACKED AT FWD END APPROX 18"LONG AT RADIUS BETWEEN VERT & OUTER FLANGES. AD RELATED, WC 5352-01038-01B. REMOVED AND REPLACED LONGERON @ RBL 40.0 PER A220 ASRP 51-77-00. (LP# 1362563)
